IJPAM: Volume 70, No. 3 (2011)
HYPERBOLIC EQUATION WITH A RESISTANCE TERM
IN A NONCYLINDRICAL DOMAIN
IN A NONCYLINDRICAL DOMAIN
G.O. Antunes
, P.N. da Silva
, R.S. Busse
Department of Mathematics and Statistics
UNIRIO - Universidade Federal do Estado do Rio de Janeiro
458, Pasteur Av., 296, Urca, Cep 22290-240
Rio de Janeiro, RJ, BRAZIL
Departament of Mathematical Analysis
UERJ - Universidade do Estado do Rio de Janeiro
524, São Francisco Xavier St., 20559-900, Rio de Janeiro, RJ, BRAZIL
UNIRIO - Universidade Federal do Estado do Rio de Janeiro
458, Pasteur Av., 296, Urca, Cep 22290-240
Rio de Janeiro, RJ, BRAZIL
UERJ - Universidade do Estado do Rio de Janeiro
524, São Francisco Xavier St., 20559-900, Rio de Janeiro, RJ, BRAZIL
Abstract. In this paper we investigate the existence and uniqueness of solution for the equation
in a noncylindrical domain
, with div
in
, under some initial and boundary conditions. This model, in a cylindrical domain, was originally proposed by J.L. Lions and it is related to the dynamics elasticity for incompressible materials.
Received: January 17, 2011
AMS Subject Classification: 35L20, 35L65
Key Words and Phrases: hyperbolic equation, noncylindrical domain, Galerkin method
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2011
Volume: 70
Issue: 3

